# SDR MWEA030067

- Difficulty date: February 12, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 991857215
- Condition: Damaged
- Location: Sta 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1338 RIGHT AFT PRESSURE BULKHEAD DOUBLER LONGERON 7-12 IS DAMAGED.  --  FABRICATED AND INSTALLED DOUBLER.
